# SDR GTIA2025031838805

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N720NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12048
- Aircraft time: 2,497 hours, 1,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16780
- Condition: Faulty
- Location: Zone 200
- Part time: 2 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE  ALARM WENT OFF -REPLACED FWD MEGAPHONE IAW SPIRIT DWG A321NEO EMER EQUIP
